... prescribed ... in reading the inter-actions of these 3 prescriptions it looks like I shouldn't be taking them... any comments?
sometimes a drug causes side effects and doctors treat these side effects as new symptoms and prescribe another , and then even more drugs creating a vicious circle of symptoms often worse than the initial complaint. This is called polypharmacy. With so many drugs changing your brain chemistry there are real dangers of you developing permanent side effects or even having a stroke. Constant advertising of drugs is turning us into a nation of zombies. Soon just being alive will be a disorder! If I were you I would try and overcome your anxiety and depression naturally.Remember ,these are natural feelings that are part of being human and also they are your bodies natural reaction to stress. Try taking vitamin B complex to calm your nerves,avoid too much caffeine,drink herbal tea and try to do an activity like swimming. Psychotropic drugs are very bad for your physical health and addictive , You only live once.Dont ruin your life with drugs.
I think it just means that you have to be very careful when taking the two together and to look for signs of serotonin syndrome and TCA toxicity. I would suggest you ask your pharmacist for more accurate answer. I always have confidence in my pharmacist. When I have found that my meds have interactions between them.
According to the interactions checker I shouldn't be mixing beta blockers with anti depressants. But I asked my psych & he said its ok if i feel the need to take a beta blocker along with the lexapro.
Even I'm taking a SSRI (lexapro 10 mg) and a benzodiazepine (clobazam 5mg).I used to take sertraline 50mg before.
As for your amitriptyline 25mg(TCA) I guess your psych feels you need it along with the SSRI.
So unless you are having symptoms of hypotension or feeling exceptionally drowsy or dizzy etc etc don't worry. In case you are feeling the side effects ask your psych to change the meds or dosage.
I was prescribed etizolam .5mg before. Even half of it knocked me out in 15 mins. Am doing fine on clobazam (frisium) now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2013 • 3 answers
Posted 6 Jul 2013 • 1 answer
Posted 26 Feb 2015 • 5 answers
Posted 21 May 2015 • 1 answer
Posted 6 Nov 2015 • 3 answers